It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board


Thyroid Disorders Board Index


Hi guys,
Just wanted to know if it's possible to be feeling effects of not having synthroid only after two days. There was yet ANOTHER mix up with our mail order pharmacy so I ran out of my 88 Synthroid. My heart started to flutter last night after dinner and has continued this morning. Lack of synthroid or something else? I don't know. I guess it could be blood pressure because I am SO IRATE at the doc's office and the insurance company.
Maybe more info than you want to know but I need to vent. Called the home delivery yesterday and they said that my order had been sitting in the box for 9 days because I never finished the order. UMMMM the stupid recording said "thankyou and goodbye" and then the phone hung up. HOW did I mess up? Anyway so I called the endos office and no one called me back. Four hours later I called and left another message. I got home from work, still nothing. I called and finally got a hold of the nurse and she said the doc was going over his charts and they would call me back. They never did. I called today and the receptionist said the nurse mailed it. UMMMMMMMM NOOOOOO, Today is a holiday no mail service. I leave for a business trip Sunday. So she transferred me to the nurse who was soooo rude. I was still faking being calm at this point. I gave her the number to my pharmacy and she said, (with food in her mouth none the less) Okay I'll call. I said, "Thank..." and got hung up on before I could finish. Atleast I will be getting my meds today and can sleep at night because at my job I am not rude to the customer!!! Geesh!!!
LOL. I will have new insurance in January so that is something to look forward to. Maybe when I mail order, my order will actually come in the mail!! Ha!
I am sure that I am overreacting but this is not the first time it's been difficult to get my meds.
Thanks for listening and if anyone can answer the actual question that I posted, lol, I would appreciate it.
Thanks,
Nodi
I'm sorry you're having a bad time :( As an old pro with heart palpitations, right now I think it's stress, because synthroid has a pretty long half life, and missing a couple days wouldn't affect things too much right now.

I don't know if this is possible for you, but if there's a walk in clinic by you, it wouldn't hurt to go in, explain what's going on and see if they can give you a few days samples of the 88's until your order comes in.
Go to ANY major pharmacy and explain the deal and they should give you at least a 3 or 4 days supply hopefully. Tell them its an emergency. Someone will give you some Synthroid somewhere if you ask around.
Hi Nodi!

I've been on synthroid for about a year now and I have days where my heart flutters off and on all day. It's probrably just a couple of days in a month but I have related it to the HypoT/Hashis and not the missed dose of medicine. Although ... you have given me a thought. Next time I do miss a does (yes .. it does happen on occasion) i'll have to pay attention to my flutters. I don't think not taking the meds or missing a dose really has anything to do with it but I guess I've never thought about it before because it is something I get regularly. I don't think mine has anything to do with stress. Everyone has stress but right now mine is pretty minimal.

Stacia





All times are GMT -7. The time now is 07:02 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!